# SDR DALA2023071005533

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 CORROSION ON SUPPORT FITTINGS 2 EAS (SETTLEMENT OF AFT LAVATORY) STA= Y=1638 // RBL=24 AND RBL=45 AT CPAX. CORRECTIVE ACTION: SUPPORT FITTINGS WERE REPLACED PER B757-200 SRM 51-40-02. (2851400)
